Siberian Mathematical Journal

, Volume 28, Issue 6, pp 936–946 | Cite as

Conditions for extremum for a class of functionals of calculus of variations with a nonsmooth integrand

  • Yu. G. Reshetnyak


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. Ekeland and R. Teman, Convex Analysis and Variational Problems, Elsevier, New York (1976).Google Scholar
  2. 2.
    A. G. Kusraev and S. S. Kutateladze, Subdifferentials and Their Applications [in Russian], Novosibirsk State Univ. (1985).Google Scholar
  3. 3.
    R. T. Rockafellar, Convex Analysis, Princeton Univ. Press (1970).Google Scholar
  4. 4.
    Yu. G. Reshetnyak, “General theorems on semicontinuity and convergence with functional,” Sib. Mat. Zh.,8, No. 5, 1052–1071 (1967).Google Scholar
  5. 5.
    Yu. G. Reshetnyak, Spatial Mappings with bounded Distortion [in Russian], Nauka, Novosibirsk (1982).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. G. Reshetnyak

There are no affiliations available

Personalised recommendations